zbMATH — the first resource for mathematics

Cyclotomy and strongly regular graphs. (English) Zbl 0929.05094
Summary: We consider strongly regular graphs defined on a finite field by taking the union of some cyclotomic classes as difference set. Several new examples are found.

05E30 Association schemes, strongly regular graphs
05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
Full Text: DOI
[1] Calderbank, R.; Kantor, W. M., The geometry of two-weight codes, Bull. London Math. Soc., 18, 97-122, (1986) · Zbl 0582.94019
[2] de Lange, C. L.M., Some new cyclotomic strongly regular graphs, J. Alg. Combin., 4, 329-330, (1995) · Zbl 0834.05064
[3] van Lint, J. H.; Schrijver, A., Construction of strongly regular graphs, two-weight codes and partial geometries by finite fields, Combinatorica, 1, 63-73, (1981) · Zbl 0491.05018
[4] McEliece, R. J.; Rumsey, H., Euler products, cyclotomy and coding, J. Number Th., 4, 302-311, (1972) · Zbl 0235.12014
[5] McEliece, R. J.; Hall, M. (ed.); van Lint, J. H. (ed.), Irreducible cyclic codes and Gauss sums, 183-200, (1974), Amsterdam
[6] R.M. Wilson and Qing Xiang, “Cyclotomy, half ovoids and two-weight codes,” Unpublished preprint, 1997.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.